# SDR AALA20010821

- Difficulty date: April 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BACKSIDE OF Z-ANGLE AT STATION 859 LEFT JUST FORWARD OF THE SLIDING GALLEY DOOR.  BLENDED AREA SMOOTH, CLEANED, ALODINED, PRIMED AND PAINTED AREA PER ESO 7349 DATED 4-12-01.  (M)
